# SDR FDEA201104061367

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 17,282 hours, 9,513 cycles
- Engine: Ge CF680
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 647520191
- Part serial: 7474
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

BLUE RESOVOIR LO LEVEL AT FL 310/ BLUE PUMP OFF REMAINDER OF FLIGHT.  PRIOR TO PUMP SHUTDOWN, PRESSURE 450 PSI.  ECAM ALERT AT RED DOT ON OVERHEAD.  CREW DECLARED AN EMERGENCY BUT TAXIED TO RAMP/GATE UNDER ACFT ENGINE POWER.  AT BLOCK-IN THERE WAS NO  SIGNS/EVIDENCE OF FLUID LEAKAGE ANYWHERE FROM ACFT.   ALL INDICATORS COCKPIT AND EXTERIOR SHOW NEAR EMPTY INDICATIONS.  STILL INVESTIGATING PROBLEM.  DRAINED BLUE SYS RVSR, MEASURED OUT 2.5 GALLONS  OF HYDR FLUID.   INSTALLED BLUE SYS QTY TRANSMITTER I/A/W M/M 29-31-11-04 LEAK AND OPS CHECKS GOOD ACFT OK FOR SERVICE.
